MAUDE Adverse Event Report: BAUSCH + LOMB ADAPTIVE FLUIDICS STANDARD PACK; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB ADAPTIVE FLUIDICS STANDARD PACK; UNIT, PHACOFRAGMENTATION
Model Number BL5115-2
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is not available for return as it was discarded.The complaint description is consistent with the presence of an irrigation hole punch from the yellow irrigation sleeve associated with this device.The sterilization and lot history records were reviewed and found to be acceptable.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.The disc-like particle is consistent with an incomplete sleeve punch.The supplier has taken corrective action to address this issue.The investigation is complete.
 
Event or Problem Description
The user reported that a disc from the yellow silicone phaco sleeve which is normal punched out from the tip was not fully removed from the sleeve and during the case the yellow silicone disc appeared in the anterior chamber.Which required the surgeon to remove with urata forceps.Scrub threw away after case.No patient injury occurred.

Brand Name
ADAPTIVE FLUIDICS STANDARD PACK
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH & LOMB INCORPORATED
3365 tree ct. industrial blvd
saint louis MO 63122
Manufacturer Contact
amy frutiger
3365 tree court industrial blvd
st. louis, MO 63122
6362263089
MDR Report Key23815624
Report Number0001920664-2025-00126
Device Sequence Number13286485
Product Code HQC
UDI-Device Identifier00757770058853
UDI-Public(01)00757770058853(17)280712
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberBL5115-2
Device Lot NumberX8462
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown